Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Solving Singularly Perturbed Riccati Equation with Mathematica
Author

M. D. Mikhailov
Organization: Universidade Federal do Rio de Janeiro
Department: Mechanical Engineering Dept. - EE/COPPE/UFRJ
Journal / Anthology

Communications in Numerical Methods in Engineering
Year: 2003
Volume: 19
Page range: 433-440
Description

An exponentially fitted finite-difference scheme of order one for singularly perturbed Riccati equation has been presented and tested on three problems in the journal (Selvakumar, K. Commun. Numer. Meth. Engng 1997: 13:1-12). This note demonstrates the superiority of Mathematica in solving the same problems.
Subject

*Mathematics > Calculus and Analysis > Differential Equations
Keywords

Riccati equations, Mathematica